# SDR FDEA202105121209

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 76,361 hours, 32,191 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T003430
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AURAL WARNING SOUNDED CONTINUOUSLY INFLIGHT  NO LAND 3.  PERFORMED MCDP TEST 30/40  WITH NO FAULTS FOUND. LAST FLIGHT FAULT WAS "RUD SRVO/FCC C" DIAGNOSTIC CODE 131361.  REMOVED AND REPLACED LEFT AND RIGHT SIREN/OWL CARD  MODULE (M999 & M619) IAW 757 AMM 31-51-04-  4.  TESTS NORMAL.  OK FOR SERVICE.  TSI 31-50/8687.                       2>DUE TO DELAY IN SJO CAUSED BY AURAL WARNING ISSUES PLEASE                       TROUBLESHOOT PER 757 FIM 31-51 FT 814 AND REPAIR ALL FAULTS FOUND.  COMPLETE                                             3>DUE A PREVIOUS FAULT ON THE CENTER FCC PLEASE REPLACE UNIT AS A                 PRECAUTION PER AMM 22-11-01.                                                      .  COMPLETE                                           4>PLEASE INSPECT THE THE P51 CARD FILE AND SURROUNDING AREA FOR ANY               SIGN OF WATER ACCUMULATION                                                        .  COMPLETE
